# SDR CALA2024111101099

- Difficulty date: November 11, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 80,471 hours, 33,926 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: 630CC04A2Y00
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC DC ESS BUS SHEDECAM MSSG DSLAYED TSM TASK 24-60-00-810-810-A LOSS OF THE 28VDC SHED ESS BUS 801PP PERFORMED TSM 24-60-00-810-810-A. FOUND CB 1PH ( EMER/SHED/CONTOR/SPLY) OPEN. CLOSED CB AND WAIT 30 MIN, CB STAYS CLOSED. MSG CLEARED.TOMC RECOMMENDS REPLACING CONTACTOR 8PH AS PRECAUTION. REMOVED AND REPLACED DC SHED ESSENTIAL BUS CONTACTOR REF AMM 24-62-55/401. TEST OK. PARTS USED: 18-2434-3-0006,QTY :1
